JournalszaaVol. 16, No. 3pp. 727–738

Peano Kernels of Non-Integer Order

  • K. Diethelm

    Universität Hildesheim, Germany
Peano Kernels of Non-Integer Order cover
Download PDF

Abstract

We consider the representation of error functionals in numerical quadrature by the Peano kernel method. It is easily observed that the usual expressions for Peano kernels of order s still make sense if s is not a natural number. In this paper, we discuss how to interpret these Peano kernels, we state their main properties, and we compare them to the (classical) Peano kernels of integer order.

Cite this article

K. Diethelm, Peano Kernels of Non-Integer Order. Z. Anal. Anwend. 16 (1997), no. 3, pp. 727–738

DOI 10.4171/ZAA/787